Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9167069, 9 pages
https://doi.org/10.1155/2017/9167069
Research Article

Nonnegative Infinite Matrices that Preserve -Convexity of Sequences

Penn State University-Shenango, 147 Shenango Avenue, Sharon, PA 16146, USA

Correspondence should be addressed to Chikkanna R. Selvaraj; ude.usp@flu

Received 27 December 2016; Accepted 11 April 2017; Published 2 May 2017

Academic Editor: Jozef Banas

Copyright © 2017 Chikkanna R. Selvaraj and Suguna Selvaraj. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Lupas, “On convexity preserving matrix transformations,” Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz., vol. 634–677, pp. 189–191, 1979. View at Google Scholar · View at MathSciNet
  2. N. Ozeki, “Convex sequences and their means,” Journal of the College of Arts and Sciences. Chiba University, vol. 5, no. 1, pp. 1–5, 1967. View at Google Scholar · View at MathSciNet
  3. C. R. Selvaraj and S. Selvaraj, “Convexity preserving matrices that are stronger than the identity mapping,” Houston Journal of Mathematics, vol. 18, no. 3, pp. 329–338, 1992. View at Google Scholar · View at MathSciNet
  4. I. B. Lackovic and M. R. Jovanovic, “On a class of real sequences which satisfy a difference inequality,” Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz., vol. 678–715, pp. 99–104, 1980. View at Google Scholar · View at MathSciNet
  5. I. B. Lackovic and L. S. Kocic, “Invariant transformations of some sequence classes,” Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz., vol. 678–715, pp. 117–126, 1980. View at Google Scholar · View at MathSciNet
  6. I. Z. Milovanovic, J. E. Pecaric, and Gh. Toader, “On p,q-convex sequences,” in Itinerant Seminar on Functional Equations, Approximation and Convexity, pp. 127–130, 1985. View at Google Scholar · View at MathSciNet
  7. Lj. M. Kocic and I. Z. Milovanovic, “A property of (p,q)-convex sequences,” Periodica Mathematica Hungarica, vol. 17, no. 1, pp. 25–26, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  8. I. Z. Milovanovic, J. E. Pecaric, and Gh. Toader, “On an inequality of Nanson,” Anal. Numer. Theor. Approx., vol. 15, no. 2, pp. 149–151, 1986. View at Google Scholar · View at MathSciNet
  9. Lj. M. Kocic, “On generalized convexity preserving matrix transformation,” Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz., vol. 735–762, pp. 3–10, 1982. View at Google Scholar · View at MathSciNet
  10. I. Tincu, “Some summability methods,” Acta Universitatis Apulensis. Mathematics. Informatics, no. 7, pp. 203–208, 2004. View at Google Scholar · View at MathSciNet
  11. Gh. Toader, “Invariant transformations of p,q-convex sequences,” in Seminar on Mathematical Analysis, pp. 61–64, 1991. View at Google Scholar · View at MathSciNet